MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD VEO¿ INSULIN SYRINGE WITH THE BD ULTRA-FINE¿ NEEDLE; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD VEO¿ INSULIN SYRINGE WITH THE BD ULTRA-FINE¿ NEEDLE; PISTON SYRINGE
Model Number 324912
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the plunger rod was difficult to move while using the bd veo¿ insulin syringe with the bd ultra-fine¿ needle.There was no report of patient impact.The following information was provided by the initial reporter: "consumer reported plunger rod difficult to move.".
 
Additional Manufacturer Narrative
H.6.Investigation: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A review of the device history record was completed for batch# 1068589.All inspections were performed per the applicable operations qc specification.There were zero (0) notifications noted that pertained to the complaint.H3 other text : see h.10.
 
Event or Problem Description

Brand Name
BD VEO¿ INSULIN SYRINGE WITH THE BD ULTRA-FINE¿ NEEDLE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13307232
Report Number1920898-2022-00011
Device Sequence Number3424120
Product Code FMF
UDI-Device Identifier00382903249121
UDI-Public00382903249121
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K170386
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/31/2026
Device Model Number324912
Device Catalogue Number324912
Device Lot Number1068589
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2021
Supplement Date Received by Manufacturer01/21/2022
Initial Report FDA Received Date01/20/2022
Supplement Report FDA Received Date02/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown